Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

providermr

Member
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

2 Neutral

1 Follower

About providermr

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Interests
    hey
  1. That's perfectly normal, you're still purging.Wait a little bit longer and don't worry too much!
  2. I don't think your problem is caused by Accutane, maybe a change in your diet or simply you've been fapping too much.
  3. Im 22 years old too in my second month and its working great just dry lips and thats it. I think you will do great!
  4. providermr

    month2

    Accutane
  5. Can u post a picture of your acne? That would help
  6. I was getting fat so I decided to start a diet just for losing some weight. My diet consists in tuna with veggies, green tea and some white meat and since I started it it seems like my face is getting much better but im not sure yet cause 1 week is just to short to be sure.
  7. Picture https://db.tt/WEH2YkdA Hi, I have been using accutane 4 weeks ago and since then I developed this red painfull bumps that lasts for weeks, my DM says that they will go away but I never had this type of acne and they leave scars... Anyone with similar problem? Could this be an allergic reaction? Thanks.
  8. Hi, I've been using topical clindamycin for over 1 week and so far is working great. But since I started using this medicine I've been feeling a little bit sick, like I don't want to go out and just sleep in my bed. Before this I was perfectly normal. Could it be the topical gel or is just my imagination?, I don't feel any physical pain just plain tired. Hope somebody has experienced something like this and could share with me!
  9. Have you tried topical clindamycin with BP? it really works and it's cheap. Maybe you should go and see a derm.
  10. Yes it is safe, alcohol does not do more damage to the body while on a topical medication nor does it effect the efficiency of the topical medication. Now if you were taking oral medications like accutane or oral antibiotics, then alcohol may indeed have a more damaging effect on the body and can disrupt the effectiveness of the oral medication. Really? that is great to hear then, thanks!
  11. just put some BP on it, your acne is mild.
  12. I forgot to ask my dr. about that, I was wondering if it was safe to drink some alcohol when I go out. I'm just using topical 1% perfect clindamycin.
×